# SDR P5CA9600280

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolts
- Condition: Corroded
- Location: Flap Tracks
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL FLAP TRACK FAIL SAFE BOLTS CORRODED.  REMOVED AND REPLACED OUTBOARD TRACK FAIL SAFE BOLTS IAW MM 27-51-04.  REMOVED AND REPLACED INBOARD TRACK FAIL SAFE BOLTS IAW MM 27-51-01.
